Model risk adjusted hedge ratios

Alexander, Carol, Kaeck, Andreas and Nogueira, Leonardo M (2009) Model risk adjusted hedge ratios. Journal of Futures Markets, 29 (11). pp. 1021-1049. ISSN 0270-7314

Full text not available from this repository.

Abstract

Most option pricing models assume all parameters except volatility are fixed; yet they almost invariably change on re-calibration. This article explains how to capture the model risk that arises when parameters that are assumed constant have calibrated values that change over time and how to use this model risk to adjust the price hedge ratios of the model. Empirical results demonstrate an improvement in hedging performance after the model risk adjustment.

Item Type: Article
Schools and Departments: School of Business, Management and Economics > Business and Management
Subjects: H Social Sciences > HG Finance
Related URLs:
Depositing User: Carol Alexander
Date Deposited: 11 Sep 2012 13:25
Last Modified: 09 Sep 2013 15:58
URI: http://sro.sussex.ac.uk/id/eprint/40613
📧 Request an update